1
TITLE: Necessary Conditions for Fredholmness of Singular Integral Operators with Shifts and Slowly Oscillating Data  Full Text
AUTHORS: Alexei Yu. Karlovich ; Yuri I Karlovich; Amarino B Lebre ;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 71, ISSUE: 1, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: Sufficient Conditions for Fredholmness of Singular Integral Operators with Shifts and Slowly Oscillating Data  Full Text
AUTHORS: Alexei Yu Karlovich ; Yuri I Karlovich; Amarino B Lebre ;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 70, ISSUE: 4, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: Factorization of singular integral operators with a Carleman backward shift: The case of bounded measurable coefficients  Full Text
AUTHORS: Kravchenko, VG ; Lebre, AB ; Rodriguez, JS;
SOURCE: JOURNAL D ANALYSE MATHEMATIQUE, VOLUME: 107, ISSUE: 1, PUBLISHED: 2009
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: Matrix Functions Consimilar to the Identity and Singular Integral Operators  Full Text
AUTHORS: Viktor G Kravchenko ; Amarino B Lebre ; Juan S Rodriguez;
SOURCE: COMPLEX ANALYSIS AND OPERATOR THEORY, VOLUME: 2, ISSUE: 4, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Factorization of singular integral operators with a Carleman shift via factorization of matrix functions: the anticommutative case
AUTHORS: Kravchenko, VG ; Lebre, AB ; Rodriguez, JS;
SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 280, ISSUE: 9-10, PUBLISHED: 2007
INDEXED IN: Scopus WOS
IN MY: ORCID
6
TITLE: Algebra of singular integral operators with a Carleman backward slowly oscillating shift  Full Text
AUTHORS: Karlovich, YI; Lebre, AB ;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 41, ISSUE: 3, PUBLISHED: 2001
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Factorization of singular integral operators with a Carleman shift and spectral problems
AUTHORS: Kravchenko, VG ; Lebre, AB ; Rodriguez, JS;
SOURCE: Journal of Integral Equations and Applications, VOLUME: 13, ISSUE: 4, PUBLISHED: 2001
INDEXED IN: Scopus
IN MY: ORCID
8
TITLE: Spectrum problems for singular integral operators with Carleman shift
AUTHORS: Kravchenko, VG ; Lebre, AB ; Litvinchuk, GS;
SOURCE: MATHEMATISCHE NACHRICHTEN, VOLUME: 226, PUBLISHED: 2001
INDEXED IN: Scopus WOS
IN MY: ORCID
9
TITLE: Factorization of a class of matrices generated by Sommerfeld diffraction problems with oblique derivatives  Full Text
AUTHORS: Lebre, AB ; Santos, AM ; Speck, FO ;
SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 20, ISSUE: 14, PUBLISHED: 1997
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: A NORMALIZATION PROBLEM FOR A CLASS OF SINGULAR INTEGRAL-OPERATORS WITH CARLEMAN SHIFT AND UNBOUNDED COEFFICIENTS
AUTHORS: KRAVCHENKO, VG ; LEBRE, AB ; LITVINCHUK, GS; TEIXEIRA, FS;
SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 21, ISSUE: 3, PUBLISHED: 1995
INDEXED IN: Scopus WOS
IN MY: ORCID
Page 1 of 2. Total results: 14.